# SDR SWI2025F00383

- Difficulty date: November 20, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON INTERNAL SKIN AROUND AFT DRAIN MAST SUPPLY LINES BETWEEN FS1031-FS1051 (MARKED)     (C-CHECK RO 3/14/2025)    REPAIRED THE SKIN AROUND AFT DRAIN MAST SUPPLY LINES PER  REO 670-53-61-2430 REV-- DATED 2024-12-26, ALL STEPS COMPLIED WITH. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
